# SDR RAIA201507280003

- Difficulty date: July 28, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 35,194 hours, 19,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY FLOOD LIGHT NR 1 INOPERATIVE.  CLEANED BULB RECEPTACLE.  OPS CHECKED GOOD.
